# SDR KCSA081240

- Difficulty date: May 15, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 90,454 hours, 17,350 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Stiffener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BILGE SEAT TRACK STIFFENER IS DAMAGED AT STA 585, LBL 25.
